Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 71, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 23, 2023, 4:43 PM CDT for Osage County, Washington County, Oklahoma. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2023, 4:43 PM CDT (21:43 UTC)
- Expired
- Mar 23, 2023, 5:04 PM CDT
- In force
- 21 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Osage County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 59 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.7 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 550 J/kg
- Mixed-layer CIN
- -266 J/kg
- Mixed-layer LCL
- 743 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 277 m²/s²
- 0-3 km storm-relative helicity
- 351 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
374
WUUS54 KTSA 232143
SVRTSA
OKC113-147-232215-
/O.NEW.KTSA.SV.W.0071.230323T2143Z-230323T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
443 PM CDT Thu Mar 23 2023
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southeastern Osage County in northeastern Oklahoma...
Southern Washington County in northeastern Oklahoma...
* Until 515 PM CDT.
* At 443 PM CDT, a severe thunderstorm was located near Hominy,
moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Bartlesville... Hominy...
Barnsdall... Ramona...
Wynona... Ochelata...
Avant... Osage...
Tallant... Wolco...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3675 9599 3652 9581 3648 9581 3642 9598
3642 9601 3627 9641 3628 9642 3642 9654
TIME...MOT...LOC 2143Z 238DEG 54KT 3641 9635
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
876
WWUS54 KTSA 232204
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
504 PM CDT Thu Mar 23 2023
OKC113-147-232213-
/O.CAN.KTSA.SV.W.0071.000000T0000Z-230323T2215Z/
Osage OK-Washington OK-
504 PM CDT Thu Mar 23 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE AND
SOUTHERN WASHINGTON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.
LAT...LON 3675 9599 3652 9581 3648 9581 3642 9598
3642 9601 3627 9641 3628 9642 3642 9654
TIME...MOT...LOC 2202Z 238DEG 54KT 3658 9602
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 2:11 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Mar 23, 2:11 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
211 PM CDT Thu Mar 23 2023
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(Thru Friday)
Issued at 211 PM CDT Thu Mar 23 2023
Potential for severe weather and heavy rain/flooding over the next
24 hours will be main point of emphasis and concern for this
forecast.
A slow-moving and southward-sagging cold front was detected on INX
radar just south of Tulsa and the I-44 corridor early this
afternoon. The boundary should continue south thru the night
tonight, though progress should slow some this afternoon before
possibly getting some shove to the south by rain-cooled air from
convection later. By 12Z Friday morning, the front should be
close to the Red River. Shower coverage has increased over the
past hour, indicative of what's to come. Storms should begin
developing by mid-afternoon along/near the front and on the cool
side as well. Storms that can stay near/south of the front will
pose the greatest severe threat thru the afternoon and into the
early evening. Trends in the CAM data today focus the greatest
threat from east-central OK northeast to far NW AR. Instability of
1k-2k j/kg and strong shear aloft (60-70kts at H5) indicate
potential of supercell development with initial more discrete
cells with very large hail the main threat. Veered and relatively
weak low-level flow in the warm sector (due to lack of pronounced
cyclogenesis) and a tendency for the southward-moving front to
undercut storms with time will limit the tornado threat. As we
head into the evening, upscale growth into one or more larger
storm clusters is expected, mainly on the cool side of the
advancing front, with the threat transitioning toward heavy
rainfall and flooding as multiple rounds of storms track over the
same general areas. Overall, the going theme of widespread 1 to 3
inch amounts with locally 4 to 5 inches possible is on track, with
a subtle southward shift due to a slightly more aggressive
frontal push. PWATs are expected to be as much as an inch above
normal for this time of year (~1.5"), so the environment is
favorable for heavy rainfall. The previous shift expanded the
going flood watch south a bit, and this will continue on
unchanged.
A secondary uptick in severe potential is possible after midnight
mainly across southeast Oklahoma with the approach of an upper
shortwave trough and surface low. Damaging winds and some hail
will be the primary threats, with this activity most likely to
stay just to the cool side of the front. The surface low will lift
northeast from across AR on Friday, with a trailing front sweeping
east. The latest 12Z hi-res EC and HRRR develop early afternoon
storms on the eastern fringe or just east of the forecast area
over western AR, with storms expected to mature off to the east of
our area, thus a limited severe threat here with a greater threat
farther east into AR on Friday afternoon. An isolated lightning
strike or two can't be ruled out from showers that develop
underneath the northeastward advancing upper low across northeast
OK during the afternoon as well.
Lacy
&&
.LONG TERM...
(Friday night through Thursday)
Issued at 211 PM CDT Thu Mar 23 2023
The remainder of the forecast will be largely uneventful and
cooler, especially compared to the recent warmer and more humid
weather. An upper wave will slide by to our north on Sunday and
could bring a few showers near the KS/MO borders. Toward the
middle of next week, southerly winds and moisture returns ahead of
the next storm system. Rain and storm chances will ramp back up
then.
Lacy
&&
.AVIATION...
(18Z TAFS)
Issued at 1238 PM CDT Thu Mar 23 2023
VFR/MVFR cigs will continue to lower this TAF period with IFR
cigs prevailing later in the period at all sites. A slow moving
cold front continues to move SE across the area, with N winds
prevailing through the period at the NE OK sites. Areal coverage
of storms will be confined to the vicinity of the cold front,
which will prevail across the NE OK sites from this afternoon into
the late evening, with the axis of showers/storms impacting the
SE OK and NW AR mainly after 00z.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 47 55 39 63 / 90 60 10 10
FSM 61 67 47 69 / 90 100 10 0
MLC 57 65 43 69 / 100 80 10 0
BVO 42 53 35 61 / 70 60 10 10
FYV 55 66 42 65 / 100 100 20 10
BYV 53 63 44 62 / 100 100 30 10
MKO 52 61 42 63 / 100 80 10 0
MIO 46 55 40 58 / 100 70 20 10
F10 50 60 40 64 / 100 70 10 0
HHW 63 71 46 70 / 70 90 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Friday evening for OKZ057-058-060>076.
AR...Flood Watch through Friday evening for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...30
LONG TERM....30
AVIATION...23Hazardous weather outlook, Mar 23, 12:51 PM CDT, 3 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1251 PM CDT Thu Mar 23 2023
ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1251 PM CDT Thu Mar 23 2023
...FLOODING AND SEVERE WEATHER LIKELY THIS AFTERNOON AND TONIGHT...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This Afternoon and Tonight.
TORNADO.
RISK...Limited.
AREA...Along and South of Interstate 44 in Eastern Oklahoma and
Northwest Arkansas.
ONSET...This Afternoon.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...This Afternoon.
FLASH FLOOD.
RISK...Elevated.
AREA...Along and South of Interstate 44 in Eastern Oklahoma and
Northwest Arkansas.
ONSET...This Afternoon.
HEAVY RAIN.
RISK...Significant.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...This Afternoon.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
Widespread heavy rains, flooding and severe weather are likely
across much of eastern Oklahoma and northwest Arkansas this
afternoon into the overnight hours. Showers and thunderstorms are
expected to develop this afternoon in response to a slow-moving cold
front stretching across northeast Oklahoma, with coverage expanding
through the later afternoon and overnight hours as the front shifts
southward. Above normal moisture values and the likelihood of
multiple rounds of heavy rains will lead to a threat for flash
flooding, mainly focused along and south of Interstate 44.
Eventually, the excessive rains should lead to mainstem river
flooding as well. In addition to the heavy rain and flooding
threats, severe weather potential will also exist, with large hail
the primary concern this afternoon and evening. The threat
for tornadoes is low but non-zero. Another round of severe storms
may focus across southeast Oklahoma in the pre-dawn hours Friday
morning, with damaging winds and a low tornado threat.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...Thunderstorm...Heavy Rain...and High Wind Potential.
SATURDAY THROUGH TUESDAY...No Hazards.
WEDNESDAY...High Wind Potential.
EXTENDED DISCUSSION...
Widespread showers and thunderstorms, producing heavy rainfall,
will be ongoing Friday morning, primarily across southeast
Oklahoma and into northwest and west central Arkansas. The heavy
rains will continue to lead to an increased threat for flash
flooding until the rainfall moves out from west to east late in
the day. In addition to the continued flooding threat, strong to
severe storms may also occur Friday morning and into the afternoon,
with areas on the eastern fringes of the forecast area most at
risk. Large hail and damaging winds will be the primary severe
weather threats.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Mar 23, 3:41 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
341 PM CDT Thu Mar 23 2023
OKZ062-067-068-232115-
Cherokee OK-Mayes OK-Wagoner OK-
341 PM CDT Thu Mar 23 2023
...A strong thunderstorm will impact portions of southeastern Mayes,
east central Wagoner and northern Cherokee Counties through 415 PM
CDT...
At 341 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
north of Sequoyah State Park, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Wagoner... Hulbert...
Peggs... Rose...
Sequoyah State Park... Scraper...
Lost City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern and east central Oklahoma.
&&
LAT...LON 3622 9501 3616 9501 3616 9494 3609 9485
3587 9525 3594 9539 3627 9507
TIME...MOT...LOC 2041Z 228DEG 40KT 3596 9526
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHLocal storm report, Mar 23, 3:49 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
349 PM CDT THU MAR 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 2 E OKEMAH 35.43N 96.27W
03/23/2023 U1.50 INCH OKFUSKEE OK PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
&&Special weather statement, Mar 23, 3:56 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
356 PM CDT Thu Mar 23 2023
OKZ060-067-070-232130-
Tulsa OK-Muskogee OK-Wagoner OK-
356 PM CDT Thu Mar 23 2023
...A strong thunderstorm will impact portions of Wagoner,
northwestern Muskogee and southeastern Tulsa Counties through 430 PM
CDT...
At 356 PM CDT, Doppler radar indicated a strong thunderstorm over
Stonebluff, moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Broken Arrow... Wagoner...
Coweta... Haskell...
Okay... Porter...
Tullahassee... Stonebluff...
Redbird... Leonard...
Choska...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern and east central Oklahoma.
&&
LAT...LON 3609 9555 3608 9558 3607 9557 3607 9532
3599 9525 3597 9528 3593 9527 3592 9528
3590 9528 3587 9526 3574 9574 3578 9577
3585 9577 3586 9582 3590 9585 3610 9556
TIME...MOT...LOC 2056Z 236DEG 34KT 3587 9571
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 23, 4:05 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
405 PM CDT Thu Mar 23 2023
OKZ062-063-068-069-232130-
Adair OK-Cherokee OK-Delaware OK-Mayes OK-
405 PM CDT Thu Mar 23 2023
...A strong thunderstorm will impact portions of southern Delaware,
southeastern Mayes, northwestern Adair and northeastern Cherokee
Counties through 430 PM CDT...
At 404 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
southwest of Leach, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
West Siloam Springs... Colcord...
Kansas... Oaks...
Leach... Scraper...
Twin Oaks... Rose...
Lake Eucha State Park... Natural Falls State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern and east central Oklahoma.
&&
LAT...LON 3619 9457 3603 9497 3618 9510 3650 9462
TIME...MOT...LOC 2104Z 233DEG 44KT 3615 9496
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHLocal storm report, Mar 23, 4:24 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
424 PM CDT THU MAR 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 3 NNW CLEARVIEW 35.44N 96.21W
03/23/2023 E1.50 INCH OKFUSKEE OK EMERGENCY MNGR
&&
EJCSpecial weather statement, Mar 23, 4:31 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
431 PM CDT Thu Mar 23 2023
OKZ062-063-067-068-232215-
Cherokee OK-Delaware OK-Mayes OK-Wagoner OK-
431 PM CDT Thu Mar 23 2023
...A strong thunderstorm will impact portions of southwestern
Delaware, southern Mayes, northeastern Wagoner and northern Cherokee
Counties through 515 PM CDT...
At 431 PM CDT, Doppler radar indicated a strong thunderstorm 6 miles
south of Chouteau, moving northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Wagoner... Chouteau...
Locust Grove... Salina...
Kansas... Spavinaw...
Oaks... Hoot Owl...
Peggs... Rose...
Spavinaw State Park... Leach...
Chloeta... Twin Oaks...
Sportsmen Acres Community... Mazie...
Snowdale State Park... Murphy...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern and east central Oklahoma.
&&
LAT...LON 3651 9494 3616 9475 3616 9480 3613 9480
3593 9534 3613 9544 3617 9544
TIME...MOT...LOC 2131Z 237DEG 46KT 3610 9530
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 8:50 AM CDT | River Flood Warning | TSA | Adair, Delaware | 43 hr |
| Mar 23, 8:50 AM CDT | River Flood Warning | TSA | Cherokee | 68 hr |
| Mar 23, 8:50 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 48 hr |
| Mar 23, 8:53 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 41 hr |
| Mar 23, 2:42 PM CDT | River Flood Warning | TSA | LeFlore | 4 days |
| Mar 23, 3:27 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 33 min |
| Mar 23, 3:41 PM CDT | Special Weather Statement | TSA | Cherokee | 34 min |
| Mar 23, 3:54 PM CDT | Areal Flood Advisory | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 3 hr |
| Mar 23, 3:54 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 41 min |
| Mar 23, 3:56 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| Mar 23, 4:05 PM CDT | Special Weather Statement | TSA | Delaware | 25 min |
| Mar 23, 4:13 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 32 min |
| Mar 23, 4:16 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 44 min |
| Mar 23, 4:17 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, McIntosh, Mayes, Muskogee and 1 more | 3 hr |
| Mar 23, 4:25 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Wagoner | 50 min |
| Mar 23, 4:31 PM CDT | Special Weather Statement | TSA | Mayes | 44 min |
| Mar 23, 4:50 PM CDT | Special Weather Statement | TSA | Okmulgee | 40 min |
| Mar 23, 5:06 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 24 min |
| Mar 23, 5:09 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee | 30 min |
| Mar 23, 5:13 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware | 4 hr |
| Mar 23, 5:17 PM CDT | Special Weather Statement | TSA | Delaware | 43 min |
| Mar 23, 5:23 PM CDT | Flash Flood Warning | TSA | Cherokee, Creek, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more | 4 hr |
| Mar 23, 5:32 PM CDT | Special Weather Statement | TSA | Wagoner | 43 min |
| Mar 23, 5:37 PM CDT | Special Weather Statement | TSA | Creek | 38 min |
| Mar 23, 6:10 PM CDT | Areal Flood Advisory | TSA | Delaware, Mayes, Rogers, Wagoner | 3 hr |
| Mar 23, 6:12 PM CDT | Special Weather Statement | TSA | Delaware, Mayes | 48 min |
| Mar 23, 6:58 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 47 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.